Items where Author is "Giniswamy, "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Article

Singh, S. L. and Chandrashekara Adiga, and Giniswamy, (2001) A fixed point theorem in a 2-metric space and an application. J. Natur. Phys. Sci., 15 (1-2). pp. 55-64.

Conference or Workshop Item

Chandrashekara Adiga, and Giniswamy, (2003) A fixed point theorem on some nonexpansive type mappings on complete metric spaces. In: UNSPECIFIED.

This list was generated on Thu Nov 23 01:06:23 2017 IST.